Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 40, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 8, 2009, 8:06 AM CDT for Crawford County, Franklin County, Missouri. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2009, 8:06 AM CDT (13:06 UTC)
- Expired
- May 8, 2009, 8:45 AM CDT
- In force
- 39 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Crawford County, MO, Franklin County, MO
The radar
The St Louis radar (KLSX), 77 km from the middle of the area, began a volume at 13:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 8:14 AM CDT | HAIL 1 | 2 N Cuba, MO | |
| May 8, 8:15 AM CDT | HAIL 1 | 1 W Bourbon, MO | AT HIGHWAY 44 MILE MARKER 217 |
| May 8, 8:20 AM CDT | HAIL 1 | Bourbon, MO | AMATEUR RADIO OPERATOR REPORTED 1.00 INCH HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.1 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3210 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 081306
SVRLSX
MOC055-071-081345-
/O.NEW.KLSX.SV.W.0040.090508T1306Z-090508T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
806 AM CDT FRI MAY 8 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
SOUTH CENTRAL FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 845 AM CDT
* AT 806 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LEASBURG...OR NEAR BOURBON...AND MOVING EAST AT 25
MPH.
* LOCATIONS IMPACTED INCLUDE...
BOURBON...SULLIVAN...ST. CLOUD AND STANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3806 9142 3815 9136 3813 9129 3827 9128
3829 9110 3821 9108 3820 9110 3807 9110
TIME...MOT...LOC 1307Z 249DEG 21KT 3812 9130
$$
TES2 follow-up statements
000
WWUS53 KLSX 081317 RRA
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
817 AM CDT FRI MAY 8 2009
MOC055-071-081345-
/O.CON.KLSX.SV.W.0040.000000T0000Z-090508T1345Z/
CRAWFORD MO-FRANKLIN MO-
817 AM CDT FRI MAY 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR SOUTHERN FRANKLIN AND NORTHERN CRAWFORD COUNTIES...
AT 815 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BOURBON...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
SULLIVAN...ST. CLOUD AND STANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL...WITH SEVERAL
REPORTS OF QUARTER SIZED HAIL NEAR THE CUBA AND BOURBON AREAS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.
&&
LAT...LON 3806 9142 3815 9136 3813 9129 3827 9128
3829 9110 3821 9108 3820 9110 3807 9110
TIME...MOT...LOC 1316Z 249DEG 21KT 3814 9124
$$
TES000
WWUS53 KLSX 081343
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 AM CDT FRI MAY 8 2009
MOC055-071-081354-
/O.EXP.KLSX.SV.W.0040.000000T0000Z-090508T1345Z/
CRAWFORD MO-FRANKLIN MO-
843 AM CDT FRI MAY 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FRANKLIN AND NORTHERN
CRAWFORD COUNTIES EXPIRES AT 845 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3806 9142 3815 9136 3813 9129 3827 9128
3829 9110 3821 9108 3820 9110 3807 9110
TIME...MOT...LOC 1344Z 249DEG 21KT 3820 9104
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 4:25 AM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, May 8, 4:25 AM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 425 AM CDT FRI MAY 8 2009 .DISCUSSION... /425 AM CDT FRI MAY 8 2009/ A ZONAL FLOW AT THE MID LEVELS WILL PREVAIL THRU THE WEEKEND AND THIS USUALLY POINTS TO AN ACTIVE WX PATTERN THIS TIME OF YEAR IF GIVEN ENOUGH OPPORTUNITIES FOR UPPER LEVEL SUPPORT...AND THAT APPEARS TO BE THE CASE THIS TIME AROUND WITH AN MCV EXPECTED TO PASS THRU PRIMARILY THIS MORNING...ANOTHER SHORTWAVE TROF TO DELIVER A GLANCING BLOW TO THE FAR NRN FA LATER TONIGHT AND SATURDAY...AND ANOTHER SERIES OF DISTURBANCES THAT WILL PASS THRU MAINLY ON SUNDAY. FOR TODAY...MAIN ATTENTION TURNS TO MCS OVER SERN AND SCNTRL KS THAT IS EXPECTED TO DRIVE EWD PER THE FORWARD PROP CORFIDI VECTORS AND ALSO WHERE BEST MUCAPE AND H850 MOISTURE CONVERGENCE IS EXPECTED TO SET UP. THIS SHOULD RESULT IN NUMEROUS TSRA FOR AREAS S OF THE MO RIVER IN MO AND S OF I-70 IN IL FOR MAINLY THE MORNING HOURS. HAVE LEFT TOKEN CHC POPS FOR AREAS FURTHER N...AS AREA OF PCPN OVER ERN NEB EXPECTED TO FADE BEFORE IT REACHES HERE...BUT PCPN MAY ALSO SPILL OVER TO THE N FROM THE EXPECTED SRN MO MCS AS IT RUMBLES THRU MAINLY THIS MORNING. PREFERRED WARMEST MOS IN THE NRN FA...AND AOB THE COOLEST MOS IN THE SRN FA WHERE MCS IMPACT WILL BE THE GREATEST AND MOST PROLONGED. CDFNT WILL PUSH THRU THE AREA TONIGHT AND THIS WILL ULTIMATELY SHUNT THE BETTER PCPN CHCS TO THE SE OF THE FA. BY SATURDAY AND SATURDAY NIGHT...LARGELY WENT DRY OVER THE FA AS MOISTURE WILL BE AVERAGE AND INSTABILITY AND LIFT WILL FOR THE MOST PART BE ABSENT. BY SUNDAY ANOTHER SHORTWAVE WILL SLIDE THRU AND BRING WITH IT A BIT MORE MOISTURE ALOFT. LACK OF INSTABILITY AT MID LEVELS AND MOISTURE RETURN AT THE SFC...HOWEVER...SHOULD PRECLUDE THUNDER AND SO JUST WENT WITH SHRA FOR PCPN-TYPE WHILE EDGING POPS TO CHC CATEGORY FOR MOST AREAS. SERIES OF WEAK BUT COOLER AIRMASSES ALONG WITH SOME COMBINATION OF GENERAL CLOUDINESS AND/OR RAIN CHCS OVER THE WEEKEND WILL KEEP TEMPS ON THE COOL SIDE. TES && .AVIATION... /1227 AM CDT FRI MAY 8 2009/ FOR THE 06Z TAFS...PRIMARY AVIATION THREAT CONTINUES TO BE CONVECTION ALONG AND SOUTH OF THE MISSOURI RIVER/I-70 CORRIDOR. THINK MOST AREAS NORTH OF THIS LINE SHOULD BE CLEAR OF THE CONVECTION THROUGH THE REST OF THE NIGHT. THINK FOG IS LIKELY AFTER FOG CLEARS BEFORE SUNRISE. MOST AREAS SHOULD STAY IN MVFR RANGE...BUT IFR IS POSSIBLE UP NORTH WHERE MORE COOLING IS LIKELY. MORE CONVECTION LOOKS LIKELY FOR FRIDAY...PARTICULARLY ACROSS SOUTHEAST MISSOURI. COULD SEE RAIN AS FAR NORTH AS THE MISSOURI RIVER...BUT AM NOT CONFIDENT ENOUGH IN TIMING YET TO NAIL DOWN IN TERMINAL FORECASTS. ANOTHER AREA OF CONVECTION WILL BE POSSIBLE ACROSS NORTHEAST MISSOURI/WEST CENTRAL ILLINOIS LATE FRIDAY AFTERNOON/EARLY EVENING IN THE VICINITY OF AN ADVANCING COLD FRONT. THINK ANY STORMS THAT DO FORM WILL BE SCATTERED IN NATURE SO HAVE ONLY MENTIONED CB IN THE KUIN TERMINAL. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 8, 4:40 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 440 AM CDT FRI MAY 8 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 440 AM CDT FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY FOR AREAS SOUTH OF INTERSTATE 70...AND THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER THIS AREA AS WELL. A FEW STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL AND ISOLATED TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FOR SECTIONS OF SOUTHEAST MISSOURI AND FAR SOUTHERN ILLINOIS. AREAS NORTH OF INTERSTATE 70 CAN EXPECT LESSER CHANCES FOR THUNDERSTORMS TODAY. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. HEADING INTO TONIGHT...THE BEST CHANCES FOR THUNDERSTORMS WILL BE SOUTH AND EAST OF ST. LOUIS. SEVERE STORMS ARE NOT EXPECTED TONIGHT. MODERATE TO MAJOR FLOODING CONTINUES ALONG PARTS OF THE ILLINOIS RIVER...WITH MODERATE FLOODING AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY ACROSS MUCH OF THE AREA. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER...WITH MODERATE FLOODING AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY...MAINLY FOR AREAS SOUTH OF INTERSTATE 70. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, May 8, 2:17 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
217 AM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL EDINA 40.17N 92.17W
05/07/2009 E0.25 INCH KNOX MO TRAINED SPOTTER
0717 PM HAIL 2 W LA GRANGE 40.05N 91.54W
05/07/2009 E0.25 INCH LEWIS MO TRAINED SPOTTER
0722 PM HAIL CANTON 40.13N 91.52W
05/07/2009 E0.25 INCH LEWIS MO TRAINED SPOTTER
STRONG WINDS...NO DAMAGE
0736 PM HAIL 2 N QUINCY 39.96N 91.39W
05/07/2009 E0.25 INCH ADAMS IL TRAINED SPOTTER
0945 PM HAIL HARDIN 39.16N 90.62W
05/07/2009 E0.70 INCH CALHOUN IL TRAINED SPOTTER
1005 PM HAIL CHESTERFIELD 38.65N 90.58W
05/07/2009 M0.70 INCH ST. LOUIS MO BROADCAST MEDIA
1029 PM HAIL GODFREY 38.97N 90.19W
05/07/2009 E0.50 INCH MADISON IL TRAINED SPOTTER
1030 PM HAIL GODFREY 38.97N 90.19W
05/07/2009 E0.50 INCH MADISON IL TRAINED SPOTTER
HAIL IS INTENSIFYING
1030 PM HAIL GODFREY 38.97N 90.19W
05/07/2009 E0.70 INCH MADISON IL TRAINED SPOTTER
1030 PM HAIL ALTON 38.90N 90.15W
05/07/2009 M0.70 INCH MADISON IL TRAINED SPOTTER
1030 PM HAIL ALTON 38.90N 90.15W
05/07/2009 M0.88 INCH MADISON IL TRAINED SPOTTER
1030 PM HAIL GODFREY 38.97N 90.19W
05/07/2009 M0.88 INCH MADISON IL TRAINED SPOTTER
1030 PM TSTM WND DMG ALTON 38.90N 90.15W
05/07/2009 MADISON IL BROADCAST MEDIA
3 STRUCTURES SEVERELY DAMAGED IN THE 200 TO 600 BLOCKS
OF BROADWAY IN ALTON. NUMEROUS TREES AND TREE LIMBS DOWN
WITH POWER OUTAGES.
1031 PM HAIL 5 E ALTON 38.90N 90.06W
05/07/2009 E0.70 INCH MADISON IL TRAINED SPOTTER
1037 PM HAIL 5 N ALTON 38.98N 90.15W
05/07/2009 E1.00 INCH MADISON IL TRAINED SPOTTER
1038 PM HAIL COLUMBIA 38.95N 92.33W
05/07/2009 M0.25 INCH BOONE MO TRAINED SPOTTER
PEA SIZED HAIL ON THE WEST SIDE OF COLUMBIA
1040 PM HAIL WOOD RIVER 38.86N 90.08W
05/07/2009 E1.00 INCH MADISON IL TRAINED SPOTTER
1040 PM HAIL COLUMBIA 38.95N 92.33W
05/07/2009 M0.75 INCH BOONE MO TRAINED SPOTTER
1040 PM TSTM WND DMG ALTON 38.90N 90.15W
05/07/2009 MADISON IL BROADCAST MEDIA
THIRD STORY OF A MULTI USE BUILDING ON BROADWAY STREET
IN ALTON HAS COLLAPSED
1042 PM HAIL 3 E ALTON 38.90N 90.10W
05/07/2009 E1.25 INCH MADISON IL TRAINED SPOTTER
1043 PM HAIL WOOD RIVER 38.86N 90.08W
05/07/2009 M1.00 INCH MADISON IL TRAINED SPOTTER
1045 PM HAIL WOOD RIVER 38.86N 90.08W
05/07/2009 M1.25 INCH MADISON IL TRAINED SPOTTER
HAIL IS GETTING LARGER
1045 PM HAIL 5 WNW COLUMBIA 38.98N 92.41W
05/07/2009 M0.25 INCH BOONE MO TRAINED SPOTTER
1046 PM HAIL COLUMBIA 38.95N 92.33W
05/07/2009 M0.25 INCH BOONE MO TRAINED SPOTTER
1047 PM HAIL WOOD RIVER 38.86N 90.08W
05/07/2009 M1.00 INCH MADISON IL TRAINED SPOTTER
1050 PM HAIL COLUMBIA 38.95N 92.33W
05/07/2009 M1.00 INCH BOONE MO EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED IN NORTHWEST COLUMBIA NEAR
COSMO PARK
1050 PM HAIL 1 S ROXANA 38.82N 90.05W
05/07/2009 M1.00 INCH MADISON IL TRAINED SPOTTER
1050 PM HAIL COLUMBIA 38.95N 92.33W
05/07/2009 E0.50 INCH BOONE MO TRAINED SPOTTER
1050 PM TSTM WND GST COLUMBIA 38.95N 92.33W
05/07/2009 M68 MPH BOONE MO TRAINED SPOTTER
1055 PM HAIL 2 S TRUXTON 38.97N 91.24W
05/07/2009 M0.70 INCH WARREN MO TRAINED SPOTTER
DIME SIZED HAIL IN NEW TRUXTON
1058 PM HAIL CHESTERFIELD 38.65N 90.58W
05/07/2009 M0.25 INCH ST. LOUIS MO TRAINED SPOTTER
1100 PM HAIL 2 S COLUMBIA 38.93N 92.33W
05/07/2009 M0.25 INCH BOONE MO TRAINED SPOTTER
1102 PM TSTM WND GST COLUMBIA 38.95N 92.33W
05/07/2009 M63 MPH BOONE MO OFFICIAL NWS OBS
1103 PM HAIL 5 SE COLUMBIA 38.90N 92.26W
05/07/2009 M1.00 INCH BOONE MO TRAINED SPOTTER
EXTREMELY STRONG WINDS...NO OBSERVED DAMAGE
1116 PM TSTM WND GST 3 S FULTON 38.81N 91.95W
05/07/2009 M72 MPH CALLAWAY MO TRAINED SPOTTER
MEASURED ONE HALF INCH OF RAIN IN 15 MINUTES
1128 PM TSTM WND GST ASHLAND 38.77N 92.26W
05/07/2009 E65 MPH BOONE MO TRAINED SPOTTER
1131 PM TSTM WND GST 2 NE JEFFERSON CITY 38.59N 92.16W
05/07/2009 M62 MPH CALLAWAY MO ASOS
1135 PM HAIL 1 W CALIFORNIA 38.63N 92.59W
05/07/2009 E0.88 INCH MONITEAU MO LAW ENFORCEMENT
1140 PM HAIL 5 W CALIFORNIA 38.63N 92.66W
05/07/2009 M0.88 INCH MONITEAU MO COUNTY OFFICIAL
SEVERAL TREES BLOWN DOWN...BLOCKING HWY 50
1149 PM HAIL 5 SE LINN 38.43N 91.78W
05/07/2009 E0.75 INCH OSAGE MO AMATEUR RADIO
ESTIMATED WINDS IN EXCESS OF 50 MPH
1159 PM HAIL LINN 38.48N 91.84W
05/07/2009 M1.00 INCH OSAGE MO AMATEUR RADIO
0131 AM HAIL FARMINGTON 37.78N 90.43W
05/08/2009 E0.75 INCH ST. FRANCOIS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0901790 LSX0901791 LSX0901792 LSX0901793 LSX0901794
LSX0901813 LSX0901795 LSX0901796 LSX0901799 LSX0901800 LSX0901816
LSX0901817 LSX0901831 LSX0901797 LSX0901798 LSX0901801 LSX0901806
LSX0901820 LSX0901823 LSX0901802 LSX0901803 LSX0901804 LSX0901808
LSX0901805 LSX0901818 LSX0901807 LSX0901810 LSX0901811 LSX0901812
LSX0901809 LSX0901821 LSX0901819 LSX0901815 LSX0901814 LSX0901822
LSX0901824 LSX0901826 LSX0901825 LSX0901829 LSX0901827 LSX0901828
LSX0901830
TRUETTSpecial weather statement, May 8, 6:49 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 649 AM CDT FRI MAY 8 2009 MOZ047>050-059-081230- CALLAWAY MO-COLE MO-GASCONADE MO-MONITEAU MO-OSAGE MO- 649 AM CDT FRI MAY 8 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CALLAWAY...SOUTHERN MONITEAU...COLE...GASCONADE AND OSAGE COUNTIES UNTIL 730 AM CDT... AT 647 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF HIGH POINT TO VIENNA...AND MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...OWENSVILLE... LINN...JEFFERSON CITY...HOLTS SUMMIT...HICKORY HILL...ST. THOMAS... HIGH POINT...FREEBURG...BRAZITO...RUSSELLVILLE...BLAND...RICH FOUNTAIN...WARDSVILLE...WESTPHALIA...TAOS...ST. MARTINS...MOUNT STERLING...ROSEBUD...DRAKE AND ARGYLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TES
Special weather statement, May 8, 7:33 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 733 AM CDT FRI MAY 8 2009 MOZ049-059-081315- GASCONADE MO-OSAGE MO- 733 AM CDT FRI MAY 8 2009 ...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE AND SOUTHEASTERN OSAGE COUNTIES UNTIL 815 AM CDT... AT 732 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF BELLE...OR 9 MILES SOUTH OF LINN...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OWENSVILLE...BLAND... MOUNT STERLING AND CANAAN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TES
Local storm report, May 8, 8:00 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
800 AM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0800 AM HAIL 7 SSE BLAND 38.21N 91.58W
05/08/2009 E1.75 INCH GASCONADE MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0901832
SIPPRELLLocal storm report, May 8, 8:02 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
802 AM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0758 AM HAIL 5 S BLAND 38.23N 91.63W
05/08/2009 E1.50 INCH GASCONADE MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0901833
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 10:04 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 56 min |
| May 7, 10:26 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 47 min |
| May 7, 10:52 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 53 min |
| May 7, 11:20 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 55 min |
| May 7, 11:36 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 54 min |
| May 7, 11:38 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 57 min |
| May 8, 12:07 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 38 min |
| May 8, 12:15 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Gasconade, Washington | 30 min |
| May 8, 12:32 AM CDT | Tornado Warning | LSX | Crawford, Washington | 28 min |
| May 8, 12:58 AM CDT | Tornado Warning | LSX | Crawford, Iron, Saint Francois, Washington | 37 min |
| May 8, 1:29 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Sainte Genevieve, Saint Francois | 46 min |
| May 8, 7:51 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Osage | 39 min |
| May 8, 8:38 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Washington | 37 min |
| May 8, 9:01 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Washington | 44 min |
| May 8, 9:12 AM CDT | Flash Flood Warning | LSX | Osage | 5 hr |
| May 8, 9:37 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Francois, Washington | 38 min |
| May 8, 9:53 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 52 min |
| May 8, 10:01 AM CDT | Flash Flood Warning | LSX | Crawford, Gasconade | 6 hr |
| May 8, 10:02 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 43 min |
| May 8, 10:32 AM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Francois, Washington | 43 min |
| May 8, 10:47 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds | 58 min |
| May 8, 11:01 AM CDT | Flash Flood Warning | LSX | Iron, Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| May 8, 11:12 AM CDT | Severe Thunderstorm Warning | LSX | Washington | 33 min |
| May 8, 11:31 AM CDT | Tornado Warning | LSX | Iron, Madison, Saint Francois, Washington | 29 min |
| May 8, 11:45 AM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 45 min |
| May 8, 12:05 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Francois | 40 min |
| May 8, 12:18 PM CDT | River Flood Warning | LSX | Osage | 20 hr |
| May 8, 12:18 PM CDT | River Flood Warning | LSX | Cole | 28 hr |
| May 8, 12:27 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 50 min |
| May 8, 12:31 PM CDT | Tornado Warning | LSX | Madison | 15 min |
| May 8, 3:51 PM CDT | Areal Flood Warning | LSX | Crawford, Gasconade | 12 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.